# SDR R61A2021042700362

- Difficulty date: April 24, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,695 hours, 9,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Sprocket
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR OUT THUMB LOCK DOES NOT RELEASE UNLESS YOU MOVE THE DOOR FORWARD. R&R LOWER INBOARD TWIN CHAIN SPROCKET.
